# SDR IXXA20211018070

- Difficulty date: September 16, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33AER
- Aircraft serial: 28495
- Aircraft time: 74,880 hours, 17,901 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bulkhead
- Part number: 313T3360207
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON PANEL 437DB V FRAME CRACKED. REMOVED DAMAGED V FRAME AND INBD CHANNEL MATCH DRILLED HOLES IAW B767 1-40-05 AND REINSTALLED CHANNELS AND V FRAME IAW B767 SRM 51-40-02 PARA 4 AND PARA 7.
